| Model Number |
MMT-396A |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Device Handling Problem (3265)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient does not have sufficient subcutaneous tissue which led to bent cannula while insertion of infusion set and experienced hyperglycemia (blood glucose was 300) treated with pump on (b)(6) 2026.
Additional Manufacturer Narrative
E1:name: (b)(6)
country: united states of america
street: (b)(6)
based on the available information, this event is deemed to be serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site:3003442380.